# SDR SWAA2022021669394

- Difficulty date: February 5, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 33,429 hours, 14,846 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Retainer
- Condition: Missing
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 122EW FWD RETAINER CAP STRIP MISSING. / [01] INSTALLED MISSING CAP STRIP RETAINER PER AMM 25-52-06.
